Benadryl caused me to have thin skin and easy bruising. Once I got off of the drug my nails are stronger, and I am having no issues with my skin. However, I'm sneezing, my nose is running, my throat is sore and my eyes water. I'm suffering with allergies. I like to take a product once a day that will help me sleep at night and and clear up my problems. Any suggestions?
- Benadryl Information for Consumers
- Benadryl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benadryl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2009 • 3 answers
Posted 8 Dec 2010 • 3 answers
Pharmacist told me to buy Equate Brand Childrens allergy relief, its compared to benadryl and I also
Posted 31 Mar 2012 • 1 answer
Benadryl Allergy & Cold - I am having an allergic reaction so I took benadryl. My question is can I?
Posted 1 Nov 2014 • 1 answer
Posted 15 Sep 2015 • 2 answers